# SDR AALA202008319011

- Difficulty date: August 24, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 18,417 hours, 7,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A83125
- Condition: Corroded
- Location: Bs 308-325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF ANGLE STRUCTURE BENEATH SILL PLATE OF FWD SERVICE DOOR CUTOUT BETWEEN STA 308 AND STA 325 AT BL 58R, MEASURING L=0.5 IN, W=0.5 IN, D=0.014 IN. REPLACED ANGLE WITH NEW IAW AARD 51-00-05-1 AND EA308274.
